# SDR DALA13024020979

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 59,024 hours, 43,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE INSPECTOR NOTED DURING PRE-FLIGHT THAT THE NR 1 LT DOOR SLIDE PINS WERE OUT.  THE DOCUMENTED COMMENTS ARE NOT SUFFICIENT TO VERIFY THE SPECIFIC PINS IDENTIFIED.  THE SLIDE WAS REPLACED ON AMDS WC 2500-4484 AND THE REQUIRED INSPECTION WAS COMPLETED.
